# SDR 96ZZZX4004

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N170ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837005
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475005
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIB IN WHEELWELL CRACKED.  CRACK LOCATED IN RIB FLANGE RADIUS AT FORWARD LOWER CORNER WHERE RIB RIVETS/BOLTS TO SPAR.  DRAG LINK KNUCKLE ALSO ATTACHES AT THIS POINT.
